Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Finite simple groups of low 2-rank and the families $G_2 \left( q \right),\,D_4^2 \left( q \right),\,q$ odd


Authors: Daniel Gorenstein and Koichiro Harada
Journal: Bull. Amer. Math. Soc. 77 (1971), 829-862
MSC (1970): Primary 20D05, 20-02; Secondary 20D20
DOI: https://doi.org/10.1090/S0002-9904-1971-12794-5
MathSciNet review: 0306301
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20-02, 20D20

Retrieve articles in all journals with MSC (1970): 20D05, 20-02, 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12794-5